2017
Том 69
№ 9

All Issues

Roitberg Ya. A.

Articles: 15
Article (Ukrainian)

A theorem on the complete set of isomorphisms for genepal elliptic problems with a parameter

Roitberg Ya. A., Serdyuk V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 641—644

Article (Ukrainian)

Green's function for general inhomogeneous boundary-value problems for systems that are elliptic in the sense of Douglis-Nirenberg

Kovalenko I. A., Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 664–668

Article (Ukrainian)

On optimal control of systems described by general elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 556–561

Article (Ukrainian)

On boundary values of generalized solutions of elliptic systems

Kovalenko Y. A., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 308–319

Article (Ukrainian)

Isomorphism theorems for nonlocal elliptic boundary-value problems and their applications

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 761—771

Article (Ukrainian)

Green's formula and the hypothesis of solvability for nonlocal elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 479—491

Article (Ukrainian)

Theorems on isomorphisms for elliptic boundary value problems with boundary conditions which are not normal

Kostarchuk Yu. V., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 277—283

Article (Ukrainian)

Green's function of the general elliptic boundary problem with pseudodifferential boundary conditions

Kovalenko I. A., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 

Brief Communications (Russian)

Green's formula and the homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not normal

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 406–413

Article (Ukrainian)

Solvability of general boundary-value problems for elliptic equations with right-hand sides having power singularities

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 412–418

Article (Ukrainian)

A theorem on homeomorphisms and the Green's function for general elliptic boundary problems

Berezansky Yu. M., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 5. - pp. 3–32

Article (Ukrainian)

Boundary value problems with a parameter in Lp for systems elliptic in the sense of Douglis-Nirenberg

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 115– 120

Brief Communications (Russian)

Theorem on honieomorpliisms realizable in by elliptical operators and local increase in smoothness of generalized solutions

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 122-129

Brief Communications (Russian)

Local increase in smoothness up to the boundary of solutions of elliptical equations

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 4. - pp. 444-448

Brief Communications (Russian)

On the smoothness up to the boundary of the nuclear region of an elliptical operator resolvent

Berezansky Yu. M., Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 2. - pp. 185-189